MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505110
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during a mid-urethral sling placement procedure using an obtryx ii system - halo, when the physician was trimming the mesh of the skin, cutting through the plastic sheath and mesh behind the blue dilators, she lost the grip on the sheath and fell into the patient.The physician then attempted to dissect the vaginal incision to reach up through the sling pathway to grab hold of the plastic sheath, but she could not find it.The patient's incisions were then closed up, and the patient stayed in the hospital for monitoring.
 
Additional Manufacturer Narrative
Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: device code a0501 captures the reportable event of plastic sheath detachment.

Brand Name
OBTRYX II SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20364087
Report Number2124215-2024-62003
Device Sequence Number6860084
Product Code OTN
UDI-Device Identifier08714729837565
UDI-Public08714729837565
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068505110
Device Catalogue Number850-511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Initial Report FDA Received Date10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown